MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC None; ENDOSCOPE PLUS

INTUITIVE SURGICAL, INC None; ENDOSCOPE PLUS
Model Number 470057-11
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the customer experienced an issue with an intuitive product.The customer reported event has no report of patient injury.Isi followed up with the initial reporter and obtained the following additional information: central processing department identified a crack on the tip of the endoscope during inspection.The endoscope was removed from service and not used on a patient.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the da vinci product to perform failure analysis.The endoscope plus instrument was analyzed and found with damage at the distal end.The distal window located at distal tip was visually inspected and found cracked.Additionally, the endoscope was visually inspected and damage was found at the distal end.The distal window located at the distal tip was visually inspected and found to have a broken or detached piece in a location that could fall into the patient.The endoscope was tested and placed on in-house system for functional testing and failed to provide a video due to an electrical communication failure.The in-house system or equivalent failed to communicate with the endoscope, resulting in an error message: check endoscope cable connection/endoscope self - test failed.The endoscope was visually inspected and found with mechanical damage the scope¿s distal tip.The endoscope was tested and placed on in-house system for functional testing and failed to endoscope diagnostic test (edt) not recognize.The endoscope was evaluated and found with a camera instrument adapter defect.The endoscope was placed through friction test using a screening aide to manually rotate the adapter to detect for friction.The camera instrument adapter did not rotate properly and/or noises were heard during testing and confirmed as binding.The camera instrument adapter removed from endoscope housing and evaluated and found with attached endoscope adapter (aea) shaft bearing contributing to friction.The endoscope was tested and place on an in-house system for cable testing and failed due to wpb defect.The probable root cause of the cracked lens is attributed to use conditions or improper handling.Accidental drops of the endoscope, inadvertent collisions with hard surfaces, or improper cleaning during reprocessing can result in damaged optical components.A cracked window can also result in fluid invasion that may further the damage to optical components.

Brand Name
None
Common Device Name
ENDOSCOPE PLUS
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50877577
Report Number2955842-2026-39735
Device Sequence Number15758999
Product Code GCJ
UDI-Device Identifier00886874116555
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K191736
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470057-11
Device Catalogue Number470057
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/18/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories.
Patient SexUnknown